Open Access
Translator Disclaimer
2011 Local positivity, multiplier ideals, and syzygies of abelian varieties
Robert Lazarsfeld, Giuseppe Pareschi, Mihnea Popa
Algebra Number Theory 5(2): 185-196 (2011). DOI: 10.2140/ant.2011.5.185

Abstract

We use the language of multiplier ideals in order to relate the syzygies of an abelian variety in a suitable embedding with the local positivity of the line bundle inducing that embedding. This extends to higher syzygies a result of Hwang and To on projective normality.

Citation

Download Citation

Robert Lazarsfeld. Giuseppe Pareschi. Mihnea Popa. "Local positivity, multiplier ideals, and syzygies of abelian varieties." Algebra Number Theory 5 (2) 185 - 196, 2011. https://doi.org/10.2140/ant.2011.5.185

Information

Received: 11 March 2010; Revised: 23 April 2010; Accepted: 22 May 2010; Published: 2011
First available in Project Euclid: 21 December 2017

zbMATH: 1239.14035
MathSciNet: MR2833789
Digital Object Identifier: 10.2140/ant.2011.5.185

Subjects:
Primary: 14K05
Secondary: 14F17 , 14Q20

Keywords: abelian varieties , local positivity , multiplier ideals , Syzygies

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.5 • No. 2 • 2011
MSP
Back to Top